A Repairable Linear m-Consecutive-k-Out-of-n:F System  

在线阅读下载全文

作  者:汤胜道 侯为根 

机构地区:[1]School of Mathematics and Physics,Anhui University of Technology,Ma'anshan 243002

出  处:《Chinese Physics Letters》2012年第9期206-210,共5页中国物理快报(英文版)

摘  要:We propose a solvable model of topological characteristics for a microwave signal transmitting system,which is named as a repairable linear m-consecutive-k-out-of-n:F system with l repairers.It is assumed that both the working time and repair time of each component are exponentially distributed,and the repair is perfect.The transition rate matrix is determined by defining the generalized transition probability.Furthermore,some important reliability indices are evaluated.Finally,the proposed approach is illustrated by a numerical example.The results are helpful to guide the stability of network nodes and the reliability of microwave signal transmitting systems.

关 键 词:MICROWAVE SYSTEM TRANSITION 

分 类 号:TN9[电子电信—信息与通信工程]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象